Congruences characterizing twin primes

Authors

  • Jan Górowski Institute of Mathematics, Pedagogical University, Kraków
  • Adam Łomnicki Institute of Mathematics, Pedagogical University, Kraków

Abstract

Inspired by P.A. Clement’s results in [2], we give new necessary and sufficient conditions for two prime numbers to be twin primes.

References

Ch. Aebi, G. Cairns, Catalan numbers, primes, and twin primes, Elem. Math. 63 (2008), 153–164.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P.A. Clement, Congruences for sets primes, Amer. Math. Monthly 56 (1949), 23–25.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.B. Dence, T.P. Dence, A necessary and sufficient conditions for twin primes, Missouri J. Math. Sci. 7 (1995), 129–131.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.F. Gold, D.H. Tucker, A characterization of twin prime pairs, Proceedings NCUR V. (1991) vol. 1, 362–366.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Górowski, A. Łomnicki, Around the Wilson’s theorem, Ann. Univ. Paedagog. Crac. Stud. Did. Math. Pert. (to appear).
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Ribenboim, The little book of big primes, Springer Verlag, New York, 1991.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Sierpiński, Elementary theory of numbers, Second edition, North-Holland Mathematical Library, 31, North-Holland Publishing Co., Amsterdam; PWN– Polish Scientific Publishers, Warsaw, 1988.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.Y. Yan, Number Theory for Computing, Second edition, Springer Verlag, Berlin, 2002. [100℄ Jan Górowski, Adam omni ki
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2012-12-14

How to Cite

Górowski, J., & Łomnicki, A. (2012). Congruences characterizing twin primes. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 11, 95–100. Retrieved from https://studmath.uken.krakow.pl/article/view/13212

Issue

Section

Published